Sponsored Links
Results 1 to 3 of 3

Thread: allergies

  1. #1
    IMG SURVIVOR's Avatar
    IMG SURVIVOR is offline Moderator 536 points
    Join Date
    Jan 2006
    Location
    NY
    Posts
    5,842
    Downloads
    43
    Uploads
    0
    Blog Entries
    29
    Thanks
    0
    Thanked 0 Times in 0 Posts

    allergies

    Advertisements



    A few minutes after the patient receives the antibiotic therapy, she develops an adverse reaction characterized by an itchy skin eruption and
    acute respiratory distress. This reaction is most likely attributable to which of the following mechanisms?
    / A. Antibody-mediated cellular dysfunction
    / B. Complement-dependent reaction
    / C. Delayed-type hypersensitivity
    / D. IgE-mediated mast cell degranulation
    / E. Immune-complex deposition
    Moderator: USMLE AND Residency Forums.

    Hidden Content
    why even bother with the obvious. Just know where you are need it and where you can help the most.

  2. #2
    abz1947 is offline Newbie 510 points
    Join Date
    Mar 2009
    Posts
    3
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    answer is d

  3. #3
    kemper6036's Avatar
    kemper6036 is offline Ultimate Member 6117 points
    Join Date
    Nov 2006
    Posts
    9,122
    Downloads
    0
    Uploads
    0
    Thanks
    0
    Thanked 0 Times in 0 Posts
    agreed.......
    kemper, M.D.
    PGY 1
    Surgery at WFMC
    AUC Alum
    UC Riverside alum

Similar Threads

  1. Allergies????
    By azmex in forum UAG Medical School Classifieds
    Replies: 0
    Last Post: 05-15-2010, 06:26 PM
  2. Allergies on SXM
    By AUCMD2013 in forum American University of the Caribbean (AUC)
    Replies: 15
    Last Post: 07-16-2009, 11:43 PM
  3. allergies? mold?
    By drj2b in forum Medical University of the Americas (MUA) Nevis
    Replies: 5
    Last Post: 11-29-2008, 06:20 PM
  4. Allergies..
    By stateofequilibrium in forum American University of the Caribbean (AUC)
    Replies: 17
    Last Post: 05-26-2006, 04:12 PM
  5. antihistamines.m allergies...
    By Fear in forum Ross University School of Medicine
    Replies: 2
    Last Post: 05-22-2003, 10:12 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •